Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1586 Publications
2014 | Journal Article | LibreCat-ID: 33362
Kolb, Martin, and David Krejčiřík. “The Brownian Traveller on Manifolds.” Journal of Spectral Theory, vol. 4, no. 2, EMS Press, 2014, pp. 235–81, doi:https://doi.org/10.4171/jst/69.
LibreCat
| DOI
2014 | Conference Paper | LibreCat-ID: 31369 |

Panse, Anja, et al. “Handlungsbedarf in fachmathematischen Veranstaltungen? – Spezielle Maßnahmen an der Universität Paderborn.” Beiträge zum Mathematikunterricht 2014, edited by Jürgen Roth and Judith Ames, WTM-Verlag, 2014, pp. 883–886, doi:10.17877/DE290R-15591.
LibreCat
| DOI
| Download (ext.)
2014 | Journal Article | LibreCat-ID: 51394
Hilgert, Joachim, et al. “Minimal Representations via Bessel Operators.” J. Math. Soc. Japan, vol. 66, 2014, pp. 349–414.
LibreCat
2014 | Journal Article | LibreCat-ID: 51393
Hilgert, Joachim, et al. “Singular Superspaces.” Math. Z., vol. 278, 2014, pp. 441–92.
LibreCat
2014 | Book Chapter | LibreCat-ID: 51466
Hilgert, Joachim, and G. Ólafsson. “The Radon Transform and Its Dual for Limits of Symmetric Spaces.” Developments and Retrospectives in Lie Theory - Geometric and Analytic Methods, edited by G. Mason et al., vol. 37, Springer, 2014.
LibreCat
2014 | Book Chapter | LibreCat-ID: 51465
Hilgert, Joachim, et al. “Schwierigkeiten von Studienanfängern, verschiedene Lehrmethoden und Fragen an die Didaktik.” Beiträge zum Mathematikunterricht 2014, edited by J. Roth and J. Ames, WTM Verlag, 2014.
LibreCat
2014 | Preprint | LibreCat-ID: 51531
Hilgert, Joachim, et al. Resonances for the Laplacian on Riemannian Symmetric Spaces: The Case of SL(3,R)/SO(3). 2014.
LibreCat
| Download (ext.)
2014 | Journal Article | LibreCat-ID: 45935
Axelsson, Owe, et al. “Robust Preconditioning Estimates for Convection-Dominated Elliptic Problems via a Streamline Poincaré--Friedrichs Inequality.” SIAM Journal on Numerical Analysis, vol. 52, no. 6, Society for Industrial & Applied Mathematics (SIAM), 2014, pp. 2957–76, doi:10.1137/130940268.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 45934
Kovács, Balázs. “On the Numerical Performance of a Sharp a Posteriori Error Estimator for Some Nonlinear Elliptic Problems.” Applications of Mathematics, vol. 59, no. 5, Institute of Mathematics, Czech Academy of Sciences, 2014, pp. 489–508, doi:10.1007/s10492-014-0068-0.
LibreCat
| DOI
2014 | Dissertation | LibreCat-ID: 51696
Werth, Gerda. Ziehen und Beweisen mit DGS. Welche Beweiskraft haben für Studierende die Erkenntnisse, die sie im Zugmodus gewinnen? 2014.
LibreCat
| Download (ext.)
2014 | Journal Article | LibreCat-ID: 32025
Küster, Benjamin. “Discontinuity of the Fuglede-Kadison Determinant on a Group von Neumann Algebra.” Communications in Mathematics, vol. 22, no. 2, 2014, pp. 141–49.
LibreCat
2014 | Book | LibreCat-ID: 48384
Wessel, Lena. Fach-und sprachintegrierte Förderung durch Darstellungsvernetzung und Scaffolding: ein Entwicklungsforschungsprojekt zum Anteilbegriff. Springer-Verlag, 2014.
LibreCat
2014 | Journal Article | LibreCat-ID: 31296
Barkhofen, Sonja, et al. “Resonance Chains in Open Systems, Generalized Zeta Functions and Clustering of the Length Spectrum.” Nonlinearity, vol. 27, no. 8, IOP Publishing, 2014, pp. 1829–58, doi:10.1088/0951-7715/27/8/1829.
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 31297
Weich, Tobias, et al. “Formation and Interaction of Resonance Chains in the Open Three-Disk System.” New Journal of Physics, vol. 16, no. 3, 033029, IOP Publishing, 2014, doi:10.1088/1367-2630/16/3/033029.
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 37667
Rösler, Margit, and Heiko Remling. “Convolution Algebras for Heckman–Opdam Polynomials Derived from Compact Grassmannians.” Journal of Approximation Theory, vol. 197, Elsevier BV, 2014, pp. 30–48, doi:10.1016/j.jat.2014.07.005.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 40068
Bogdan, Krzysztof, et al. “On Hardy Spaces of Local and Nonlocal Operators.” Hiroshima Mathematical Journal, vol. 44, no. 2, Hiroshima University - Department of Mathematics, 2014, pp. 193–215, doi:10.32917/hmj/1408972907.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 34845
Fieker, Claus, and Jürgen Klüners. “Computation of Galois Groups of Rational Polynomials.” LMS Journal of Computation and Mathematics, vol. 17, no. 1, Wiley, 2014, pp. 141–58, doi:10.1112/s1461157013000302.
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 42793
Kirschmer, Markus. “One-Class Genera of Maximal Integral Quadratic Forms.” Journal of Number Theory, vol. 136, Elsevier BV, 2014, pp. 375–93, doi:10.1016/j.jnt.2013.10.007.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 42801
Kirschmer, Markus, and CHARLES LEEDHAM-GREEN. “Computing with Subgroups of the Modular Group .” Glasgow Mathematical Journal, vol. 57, no. 1, Cambridge University Press (CUP), 2014, pp. 173–80, doi:10.1017/s0017089514000202.
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 42794
Eick, B., et al. “The Constructive Membership Problem for Discrete Free Subgroups of Rank 2 of SL₂(R).” LMS Journal of Computation and Mathematics, vol. 17, no. 1, Wiley, 2014, pp. 345–59, doi:10.1112/s1461157014000047.
LibreCat
| DOI